Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 82, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Aug 24, 2011, 10:24 PM EDT. It took effect at Aug 25, 2011, 1:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2011, 10:24 PM EDT (02:24 UTC)
- In effect from
- Aug 25, 2011, 1:00 AM EDT
- Expired
- Aug 25, 2011, 8:00 PM EDT
- In force
- 19 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
684 WHUS73 KAPX 250224 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1024 PM EDT WED AUG 24 2011 LHZ348-251030- /O.CAN.KAPX.SC.Y.0081.000000T0000Z-110825T1200Z/ /O.NEW.KAPX.SC.Y.0082.110825T0500Z-110825T1200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1024 PM EDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-251030- /O.CON.KAPX.GL.W.0057.000000T0000Z-110825T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1024 PM EDT WED AUG 24 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-347-LMZ323-341-342-344>346-LSZ322-251030- /O.CON.KAPX.SC.Y.0081.000000T0000Z-110825T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1024 PM EDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
294 WHUS73 KAPX 250806 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 406 AM EDT THU AUG 25 2011 LSZ321-251600- /O.CAN.KAPX.GL.W.0057.000000T0000Z-110825T1200Z/ /O.EXB.KAPX.SC.Y.0081.000000T0000Z-110825T1600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 406 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-251600- /O.EXT.KAPX.SC.Y.0082.000000T0000Z-110825T1600Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 406 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347-LMZ323-341-342-344>346-LSZ322-251600- /O.EXT.KAPX.SC.Y.0081.000000T0000Z-110825T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 406 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
883 WHUS73 KAPX 251453 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1053 AM EDT THU AUG 25 2011 LHZ346-349-252000- /O.EXB.KAPX.SC.Y.0081.000000T0000Z-110825T2000Z/ ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI- 1053 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347-LMZ323-341-342-344>346-LSZ321-322-252000- /O.EXT.KAPX.SC.Y.0081.000000T0000Z-110825T2000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1053 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-252000- /O.EXT.KAPX.SC.Y.0082.000000T0000Z-110825T2000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1053 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
070 WHUS73 KAPX 251949 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 349 PM EDT THU AUG 25 2011 LHZ345-346-LMZ323-341-252100- /O.CAN.KAPX.SC.Y.0081.000000T0000Z-110825T2000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 349 PM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-349-LMZ342-344>346-LSZ321-322-260000- /O.EXT.KAPX.SC.Y.0081.000000T0000Z-110826T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-STURGEON POINT TO ALABASTER MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 349 PM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-260000- /O.EXT.KAPX.SC.Y.0082.000000T0000Z-110826T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 349 PM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 7:51 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 24, 7:51 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
751 PM EDT WED AUG 24 2011
.SYNOPSIS.../ISSUED AT 351 PM/
A COLD FRONT WILL EXIT THE STATE TONIGHT...AS HIGH PRESSURE MOVES
INTO THE GREAT LAKES. THE HIGH WILL BRING MAINLY FAIR WEATHER TO
NORTHERN MICHIGAN INTO THE UPCOMING WEEKEND. TEMPERATURES WILL BE
NEAR OR SLIGHTLY BELOW NORMAL FOR THE NEXT SEVERAL DAYS. WEAK UPPER
LEVEL DISTURBANCES...WILL BRING SMALL CHANCES OF RAIN TO THE U.P.
AND FAR NORTHERN LOWER SATURDAY...AND AGAIN FOR ALL OF NORTHERN
LOWER ON MONDAY.
NTS
&&
.SHORT TERM.../ISSUED AT 351 PM/...TONIGHT
PRIMARY CHALLENGE THROUGH THE NIGHT REMAINS CLOUD COVER/OVERNIGHT
LOWS...AS WELL AS SMALL PRECIP CHANCES. EARLY AFTERNOON ANALYSIS
PLACES SURFACE COLD FRONT CROSSING LAKE MICHIGAN AS OF 18Z...WITH
SEVERAL LINES OF CONVECTION TRYING TO GET GOING ALONG AND IN ADVANCE
OF THE WIND SHIFT. PESKY LOW STRATUS NOT HELPING MATTERS MUCH WITH
REGARD TO INSTABILITY...THOUGH LATEST SATELLITE IMAGERY SHOWING
PLENTY OF BREAKS STARTING TO MAKE AN APPEARANCE. STILL A NARROW
WINDOW ACROSS MAINLY THE EASTERN COUNTIES FOR POTENTIAL SEVERE
CONVECTION...GIVEN SBCAPES CLIMBING TOWARD/IN EXCESS OF 2K J/KG IN
THE PRESENCE OF IMPRESSIVE DEEP SHEAR (ON THE ORDER OF 60 KNOTS).
MAIN THREATS CONTINUE TO BE LARGE HAIL AND DAMAGING WIND GUSTS
WITHIN ANY EMBEDDED SUPERCELLULAR STRUCTURES. CERTAINLY WILL BE
KEEPING AN EYE ON TRENDS THROUGH MID/LATE AFTERNOON.
OTHERWISE...FOCUS WILL BE ON SMALL CHANCES FOR ADDITIONAL SHOWERS
LATER THIS EVENING AS DEEPER PLUME OF WRAPAROUND MOISTURE ARRIVES
WITH APPROACH OF SECONDARY VORT MAX. ALREADY SEEING A BLOSSOMING OF
SHOWERS PER UPSTREAM RADAR IMAGERY...AND FEEL SOME OF THIS ACTIVITY
WILL LIKELY MAKE A RUN AT THE EASTERN U.P./TIP OF THE MITT COUNTIES.
COULD EVEN SEE A HINT OF LAKE INFLUENCE AS CORE OF COLDEST SUB-850MB
AIR ARRIVES (925MB TEMPS AROUND 10C). OUTSIDE OF THAT...LOW CLOUDS
SHOULD INCREASINGLY SNEAK SOUTH BENEATH STRENGTHENING LOW LEVEL
INVERSION...WITH MANY SPOTS LIKELY TO END JUST PLAIN CLOUDY BY
06-09Z...SAVE FOR PERHAPS THE FAR SOUTHEAST WHERE DOWNSLOPE FLOW
WILL PREVAIL. OVERNIGHT LOWS DOWN INTO THE UPPER 50S/LOW 60S LOOK
JUST FINE GIVEN RESIDUAL GRADIENT AND EXPECTED RETURN TO CLOUDY
SKIES.
LAWRENCE
&&
.LONG TERM.../ISSUED AT 351 PM/...THURSDAY AND BEYOND
THURSDAY...DRY AIR PUSHES INTO THE E UPPER DURING THE MORNING, SO
THE ENTIRE AREA SHOULD BE PARTLY SUNNY, AT LEAST, AND DRY THROUGH
THE DAY. 850 MB TEMPERATURES ARE AROUND 10C TO 12C, WHICH WILL HELP
TO PRODUCE CU. MIXING THIS AIR SHOULD GET US INTO THE LOWER 70S AT
LEAST OVER MOST OF THE REGION. IF THERE ARE MORE CLOUDS THEN AROUND
70 OR UPPER 60S WILL BE POSSIBLE.
THURSDAY NIGHT...ANY CLOUDS WE DO HAVE FOR THE DAY, WILL QUICKLY
DIMINISH OVERNIGHT AND WITH THE WINDS DECOUPLING, WILL EXPECT THAT
THE TEMPERATURES WILL FALL OFF INTO THE MID 40S. IN N LOWER. THE
RETURN FLOW LOOKS LIKE IT WILL GET STARTED OVERNIGHT IN E UPPER. SO
WILL GO WITH AROUND 50.
FRIDAY...THE MODELS HAVE BACKED OFF OF THE RAIN DURING THE DAY, SO
HAVE THE DAY DRY AND SUNNY FOR THE MORNING, THEN INCREASING CLOUDS
IN ADVANCE OF THE NEXT SYSTEM FOR THE AFTERNOON.
FRIDAY NIGHT...I HAVE YET TO SEE ANY INDICATION THAT THE JET PATTERN
OF THE LAST TWO MONTHS HAS MADE ANY MAJOR CHANGE, AND THAT THE
ENERGY WILL BARELY GET INTO N LOWER. SO WILL CONTINUE TO HAVE THE
RAIN NORTH OF M-32.
SATURDAY...HIGH PRESSURE BUILDS INTO THE REGION. THERE SHOULD BE A
FAIR AMOUNT OF DRY AIR WITH US CAUGHT BETWEEN "IRENE" GO UP THE EAST
COAST AND NEXT SYSTEM IN THE PLAINS. THIS WILL STAY OVERNIGHT AS
WELL. SO WILL CONTINUE THE DRY WEATHER.
EXTENDED (SUNDAY THROUGH WEDNESDAY)...SUNDAY, WITH THE HURRICANE
MOVING UP THE EAST COAST, THE SHORTWAVE DROPPING INTO THE GREAT
LAKES WILL BARELY MAKE IT INTO OUR AREA DURING THE NIGHT. SO HAVE
THE DAY DRY AND THE NIGHT, BECAUSE IF "IRENE" IS STILL MOVING NORTH
THE PATTERN WILL HALT. MONDAY, I LEFT THE CHANCE POPS IN FOR THE
DAY, BUT IF THE ECMWF IS RIGHT THEN THE BULK OF THE RAIN WILL DROP
THROUGH THE SOUTH AND WEST OF THE REGION. THE GFS HAS BACKED OFF OF
ITS IDEA AND IS KEEPING THE RAIN TO THE SOUTH AND WEST. TUESDAY,
THINGS LOOK DRY, AS THE RAIN LOOKS TO BE SOUTH OF THE GREAT LAKES
AND THE SFC HIGH BEGINS TO BUILDS INTO THE FORECAST AREA. IF THE
ECMWF IS RIGHT THERE MIGHT BE SOME SHOWERS LATE IN THE DAY UNDER THE
500 MB LOW. WEDNESDAY, THE 500 MB LOW MOVES ON AND THE RETURN FLOW
ON THE BACK SIDE OF THE SFC HIGH BEGINS, THE DAY SHOULD BE DRY WITH
WARMER TEMPERATURES BACK IN THE PICTURE.
JSL
&&
.MARINE.../ISSUED AT 351 PM/
FAIRLY VIGOROUS LOW PRESSURE CROSSING THE REGION WILL MAINTAIN GUSTY
WEST TO NORTHWEST WINDS ACROSS ALL NEARSHORE WATERS THROUGH THE
FIRST HALF OF THURSDAY. GREATEST PUSH OF WIND LOOKS TO COME LATER
TONIGHT INTO EARLY THURSDAY WITH THE ARRIVAL OF COLDEST AIR OVER THE
LAKE WATERS. GIVEN SETUP...SHOULD SEE OCCASIONAL GALE GUSTS INTO
WHITEFISH BAY WHERE NORTHWEST FLOW WILL CHANNEL ALONG THE SHORE...
AND COULD POTENTIALLY SEE A FEW GALE GUSTS ALONG THE LAKE MICHIGAN
SHORELINE WHERE WILL MAINTAIN HIGH END SMALL CRAFT ADVISORIES
THROUGH 15Z THURSDAY. HIGH PRESSURE WILL QUICKLY BUILD INTO THE
REGION LATER THURSDAY AND PERSIST INTO FRIDAY...WITH A RETURN TO
LIGHT WINDS/LOW WAVES AND CLEAR SKIES.
LAWRENCE
&&
.AVIATION.../ISSUED AT 746 PM/...VALID FOR 00Z TAFS
THE SURFACE COLD FRONT WILL PRESS OFF TO OUR EAST. BEHIND THIS
FRONT...A BATCH OF DEEPER MOISTURE WILL ROTATE INTO THE AREA
LATER TONIGHT AND OVERNIGHT. CEILINGS ARE EXPECTED TO LOWER INTO
MVFR TERRITORY...AND CONTINUE THROUGH THE MORNING HOURS BEFORE
MIXING OUT THURSDAY AFTERNOON. WINDS WILL BE ON THE GUSTY SIDE
TONIGHT INTO THURSDAY.
AJS
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR LHZ345-347-348.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LHZ349.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR LMZ323-341-342-
344>346.
LS...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR LSZ322.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LSZ321.
GALE WARNING UNTIL 8 AM EDT THURSDAY FOR LSZ321.
&&Hazardous weather outlook, Aug 24, 8:40 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 840 PM EDT WED AUG 24 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-2 51200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 840 PM EDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT GALE FORCE WIND GUSTS ARE EXPECTED IN WHITEFISH BAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SMALL CHANCE OF THUNDERSTORMS OVER NORTHERN PORTIONS OF THE OUTLOOK AREA FRIDAY NIGHT...WITH ADDITIONAL CHANCES ACROSS ALL OF NORTHERN MICHIGAN MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. AJS
In the hours before
Local storm report, Aug 24, 7:34 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
734 PM EDT WED AUG 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST TAWAS CITY 44.27N 83.52W
08/24/2011 E35 MPH IOSCO MI TRAINED SPOTTER
&&
JARNOTTNearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.